# SDR HNAA2011052300146

- Difficulty date: May 14, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 40,181 hours, 45,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD IS CORRODED.  REMOVED THRESHOLD AND FRAME MEMBER, DRILLED NEW PARTS, PARTIALLY INSTALLED FRAME MEMBER. COMPLETED INSTALLATION OF FRAME MEMBER AND THRESHOLD IAW DWG 85321241.
